# SDR SWAA000829

- Difficulty date: May 3, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 24,016 hours, 22,431 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65462130
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING I/B FORE FLAP DELAMINATED ON UPPER SURFACE.  REPAIRED FORE FLAP ASSY PER MM.
